Alert archive / Washington / Red Flag Warnings in 2018

Red Flag Warning 7, NWS Pendleton, OR

July 16, 2018

NWS Pendleton, OR issued this red flag warning at Jul 16, 2018, 2:13 PM PDT. It took effect at Jul 17, 2018, 1:00 PM PDT. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 16, 2018, 2:13 PM PDT (21:13 UTC)
In effect from
Jul 17, 2018, 1:00 PM PDT
Expired
Jul 18, 2018, 8:00 PM PDT
In force
31 hr
Issued by
NWS Pendleton, OR

The text

As transmitted.

978 
WWUS86 KPDT 162113
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
213 PM PDT Mon Jul 16 2018

...GUSTY WINDS AND LOW HUMIDITY TUESDAY AND WEDNESDAY...

.Winds will increase across south central Washington and central
and north central Oregon Tuesday afternoon and evening. Although
winds will diminish Tuesday night...winds will increase again
during the day on Wednesday. The combination of gusty winds...low
humidity...and very dry vegetation will threaten areas with
extreme fire behavior.

ORZ639-WAZ639-171700-
/O.NEW.KPDT.FW.W.0007.180717T2000Z-180719T0300Z/
East Slopes of the Northern Oregon Cascades-
East Slopes of the Southern Washington Cascades-
213 PM PDT Mon Jul 16 2018

...RED FLAG WARNING IN EFFECT FROM 1 PM TUESDAY TO 8 PM PDT
WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE
639...

The National Weather Service in Pendleton has issued a Red Flag
Warning, which is in effect from 1 PM Tuesday to 8 PM PDT
Wednesday. 

* AFFECTED AREA...Washington and Oregon fire zone 639 covering the
  Simcoe Highlands...the Eastern Columbia River Gorge...and the
  east slopes of the Mount Hood National Forest.

* TIMING...Winds will increase Tuesday afternoon and become windy
  in many areas during the evening. Although winds will decrease 
  Tuesday night...another day of breezy to windy conditions can be
  expected on Wednesday.
 
* WIND...West winds 15 to 25 mph with local gusts to 35 mph.

* HUMIDITY...10 to 20 percent on Tuesday and 15 to 25 percent on
  Wednesday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ORZ610-640-641-WAZ675-171700-
/O.NEW.KPDT.FW.W.0007.180717T2300Z-180719T0300Z/
East Slopes of Central Oregon Cascades-
Central Mountains of Oregon-Lower Columbia Basin of Oregon-
Eastern Washington Southern Columbia Basin-
213 PM PDT Mon Jul 16 2018

...RED FLAG WARNING IN EFFECT FROM 4 PM TUESDAY TO 8 PM PDT
WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
610, 640, 641, AND 675...

The National Weather Service in Pendleton has issued a Red Flag
Warning, which is in effect from 4 PM Tuesday to 8 PM PDT
Wednesday. 

* AFFECTED AREA...In Washington...fire zone 675 covering the
  southern Kittitas and southern Yakima Valleys as well as the
  Hanford District. In Oregon...fire zones 610, 640,and 641 
  covering the east slopes of the Oregon Cascades...central and 
  north central Oregon...and the Lower Columbia Basin.

* TIMING...Winds will increase late Tuesday afternoon and become
  breezy during the evening hours. Although winds will diminish
  Tuesday night...winds will increase again Wednesday afternoon
  and evening.

* WIND...West to Northwest wind 10 to 20 mph with local gusts to
  30 mph.

* HUMIDITY...5 to 15 percent Tuesday. 10 to 20 percent Wednesday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
5 follow-up statements
003 
WWUS86 KPDT 171536
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
836 AM PDT Tue Jul 17 2018

...HOT WITH GUSTY WINDS AND LOW HUMIDITY TODAY AND WEDNESDAY...

.Winds will increase across south central Washington and central
and north central Oregon this afternoon and evening. Although 
winds will diminish overnight...winds will increase again during 
the day on Wednesday. The combination of gusty winds...low 
humidity...and very dry vegetation will threaten areas with 
extreme fire behavior.

ORZ639-WAZ639-172345-
/O.CON.KPDT.FW.W.0007.180717T2000Z-180719T0300Z/
East Slopes of the Northern Oregon Cascades-
East Slopes of the Southern Washington Cascades-
836 AM PDT Tue Jul 17 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONE 639...

* AFFECTED AREA...Washington and Oregon fire zone 639 covering 
  the Simcoe Highlands...the Eastern Columbia River Gorge...and 
  the east slopes of the Mount Hood National Forest. 

* TIMING...Winds will increase this afternoon and become windy in
  many areas during the evening. Although winds will decrease
  overnight...another day of breezy to windy conditions can be 
  expected on Wednesday. 

* WIND...West winds 15 to 25 mph with local gusts to 35 mph.

* HUMIDITY...10 to 20 percent this afternoon and 15 to 25 percent
  on Wednesday.
  

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ORZ610-640-641-WAZ675-172345-
/O.CON.KPDT.FW.W.0007.180717T2300Z-180719T0300Z/
East Slopes of Central Oregon Cascades-
Central Mountains of Oregon-Lower Columbia Basin of Oregon-
Eastern Washington Southern Columbia Basin-
836 AM PDT Tue Jul 17 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
8 PM PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 610, 640, 641, AND 675...

* AFFECTED AREA...In Washington...fire zone 675 covering the 
  southern Kittitas and southern Yakima Valleys as well as the 
  Hanford District. In Oregon...fire zones 610, 640,and 641 
  covering the east slopes of the Oregon Cascades...central and 
  north central Oregon...and the Lower Columbia Basin. 

* TIMING...Winds will increase late this afternoon and become
  breezy during the evening hours. Although winds will diminish
  overnight...winds will increase again Wednesday afternoon and 
  evening.

* WIND...West to Northwest wind 10 to 20 mph with local gusts 
  to 30 mph. 

* HUMIDITY...5 to 15 percent this afternoon. 10 to 20 percent 
  Wednesday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
688 
WWUS86 KPDT 172006
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
106 PM PDT Tue Jul 17 2018

...HOT WITH GUSTY WINDS AND LOW HUMIDITY TODAY AND WEDNESDAY...

.Winds will increase across south central Washington and central
and north central Oregon this afternoon and evening. Although
winds will diminish overnight...winds will increase again during
the day on Wednesday. The combination of gusty winds...low
humidity...and very dry vegetation will threaten areas with
extreme fire behavior.

WAZ641-180415-
/O.EXA.KPDT.FW.W.0007.180717T2300Z-180719T0300Z/
Lower Columbia Basin of Washington-
106 PM PDT Tue Jul 17 2018

...RED FLAG WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 PM
PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR WASHINGTON FIRE
WEATHER ZONE 641...

The National Weather Service in Pendleton has issued a Red Flag
Warning, which is in effect from 4 PM this afternoon to 8 PM PDT
Wednesday. 

* AFFECTED AREA...In Washington...fire zone 641 covering the Lower
  Columbia Basin and the Blue Mountain Foothills of Washington. 

* TIMING...Winds have increased this afternoon and will become
  breezy during the evening hours. Although winds will diminish 
  overnight...winds will increase again Wednesday afternoon and 
  evening.

* WIND...Southwest to West wind 10 to 20 mph with local gusts to
  30 mph during the evening hours.

* HUMIDITY...8 to 15 percent this afternoon. 10 to 20 percent 
  Wednesday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ORZ639-WAZ639-180415-
/O.CON.KPDT.FW.W.0007.000000T0000Z-180719T0300Z/
East Slopes of the Northern Oregon Cascades-
East Slopes of the Southern Washington Cascades-
106 PM PDT Tue Jul 17 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT WEDNESDAY
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 639...

* AFFECTED AREA...Washington and Oregon fire zone 639 covering 
  the Simcoe Highlands...the Eastern Columbia River Gorge...and 
  the east slopes of the Mount Hood National Forest. 

* TIMING...Winds have increased this afternoon and will become 
  windy in many areas during the evening. Although winds will 
  decrease overnight...another day of breezy to windy conditions 
  can be expected on Wednesday.

* WIND...West winds 15 to 25 mph with local gusts to 35 mph.

* HUMIDITY...10 to 20 percent this afternoon. 15 to 25 percent on
  Wednesday. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ORZ610-640-641-WAZ675-180415-
/O.CON.KPDT.FW.W.0007.180717T2300Z-180719T0300Z/
East Slopes of Central Oregon Cascades-
Central Mountains of Oregon-Lower Columbia Basin of Oregon-
Eastern Washington Southern Columbia Basin-
106 PM PDT Tue Jul 17 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
8 PM PDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 610, 640, 641, AND 675...

* AFFECTED AREA...In Washington...fire zone 675 covering the 
  southern Kittitas and southern Yakima Valleys as well as the 
  Hanford District. In Oregon...fire zones 610, 640,and 641 
  covering the east slopes of the Oregon Cascades...central and 
  north central Oregon...and the Lower Columbia Basin. 

* TIMING...Winds will increase late this afternoon and become
  breezy during the evening hours. Although winds will decrease 
  overnight...winds will increase again Wednesday afternoon and 
  evening.

* WIND...West to Northwest wind 10 to 20 mph with local gusts 
  to 30 mph.

* HUMIDITY...5 to 15 percent this afternoon. 10 to 20 percent 
  Wednesday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
137 
WWUS86 KPDT 180355
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
855 PM PDT Tue Jul 17 2018

...HOT WITH GUSTY WINDS AND LOW HUMIDITY WEDNESDAY...

.Winds will diminish overnight and then increase again Wednesday
again across south central Washington and central and north 
central Oregon. The combination of gusty winds...low 
humidity...and very dry vegetation will threaten areas with 
extreme fire behavior.

ORZ639-WAZ639-181700-
/O.CON.KPDT.FW.W.0007.000000T0000Z-180719T0300Z/
East Slopes of the Northern Oregon Cascades-
East Slopes of the Southern Washington Cascades-
855 PM PDT Tue Jul 17 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT WEDNESDAY
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 639...

* AFFECTED AREA...Washington and Oregon fire zone 639 covering 
  the Simcoe Highlands...the Eastern Columbia River Gorge...and 
  the east slopes of the Mount Hood National Forest. 

* TIMING...Winds will diminish overnight and then increase again
  Wednesday with very low humidity and dry vegetation.

* WIND...West winds 15 to 25 mph with local gusts to 35 mph by
  Wednesday afternoon.

* HUMIDITY...15 to 25 percent on Wednesday.
  

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ORZ610-640-641-WAZ675-181700-
/O.CON.KPDT.FW.W.0007.000000T0000Z-180719T0300Z/
East Slopes of Central Oregon Cascades-
Central Mountains of Oregon-Lower Columbia Basin of Oregon-
Eastern Washington Southern Columbia Basin-
855 PM PDT Tue Jul 17 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT WEDNESDAY
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 610, 640,
641, AND 675...

* AFFECTED AREA...In Washington...fire zone 675 covering the 
  southern Kittitas and southern Yakima Valleys as well as the 
  Hanford District. In Oregon...fire zones 610, 640,and 641 
  covering the east slopes of the Oregon Cascades...central and 
  north central Oregon...and the Lower Columbia Basin. 

* TIMING...Winds will diminish overnight and then increase again
  on Wednesday with very low humidity and dry vegetation. 

* WIND...West to Northwest wind 10 to 20 mph with local gusts 
  to 30 mph.

* HUMIDITY...10 to 20 percent Wednesday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ641-181700-
/O.CON.KPDT.FW.W.0007.000000T0000Z-180719T0300Z/
Lower Columbia Basin of Washington-
855 PM PDT Tue Jul 17 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT WEDNESDAY
FOR GUSTY WINDS AND LOW HUMIDITY FOR WASHINGTON FIRE WEATHER ZONE
641...

* AFFECTED AREA...In Washington...fire zone 641 covering the 
  Lower Columbia Basin and the Blue Mountain Foothills of 
  Washington. 

* TIMING...Winds will diminish overnight and then increase again
  on Wednesday with very low humidity and dry vegetation.

* WIND...Southwest to West wind 10 to 20 mph with local gusts 
  to 30 mph during the evening hours. 

* HUMIDITY...10 to 20 percent Wednesday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
265 
WWUS86 KPDT 181605
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
905 AM PDT Wed Jul 18 2018

...HOT WITH GUSTY WINDS AND LOW HUMIDITY AGAIN TODAY...

.Another day of breezy to locally windy conditions can be expected
today across south central Washington and central and north 
central Oregon. The combination of gusty winds...low humidity... 
and very dry vegetation will threaten areas with extreme fire 
behavior.

ORZ639-WAZ639-190300-
/O.CON.KPDT.FW.W.0007.000000T0000Z-180719T0300Z/
East Slopes of the Northern Oregon Cascades-
East Slopes of the Southern Washington Cascades-
905 AM PDT Wed Jul 18 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 639...

* AFFECTED AREA...Washington and Oregon fire zone 639 covering 
  the Simcoe Highlands...the Eastern Columbia River Gorge...and 
  the east slopes of the Mount Hood National Forest. 

* TIMING...Windy conditions will continue through this evening
  then decrease overnight. 

* WIND...West winds 20 to 30 mph with local gusts to 35 mph.

* HUMIDITY...20 to 30 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ORZ610-640-641-WAZ675-190300-
/O.CON.KPDT.FW.W.0007.000000T0000Z-180719T0300Z/
East Slopes of Central Oregon Cascades-
Central Mountains of Oregon-Lower Columbia Basin of Oregon-
Eastern Washington Southern Columbia Basin-
905 AM PDT Wed Jul 18 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 610, 640,
641, AND 675...

* AFFECTED AREA...In Washington...fire zone 675 covering the 
  southern Kittitas and southern Yakima Valleys as well as the 
  Hanford District. In Oregon...fire zones 610, 640,and 641 
  covering the east slopes of the Oregon Cascades...central and 
  north central Oregon...and the Lower Columbia Basin. 

* TIMING...Winds will increase during the day and become breezy by
  late afternoon and early evening. 

* WIND...West to Northwest wind 10 to 20 mph with local gusts 
  to 30 mph.

* HUMIDITY...10 to 20 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ641-190300-
/O.CON.KPDT.FW.W.0007.000000T0000Z-180719T0300Z/
Lower Columbia Basin of Washington-
905 AM PDT Wed Jul 18 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR WASHINGTON FIRE WEATHER ZONE
641...

* AFFECTED AREA...In Washington...fire zone 641 covering the 
  Lower Columbia Basin and the Blue Mountain Foothills of 
  Washington. 

* TIMING...Winds will increase as the day progresses with locally
  breezy winds during the late afternoon and early evening. 

* WIND...Southwest to West wind 10 to 20 mph with local gusts to
  30 mph.

* HUMIDITY...10 to 20 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
255 
WWUS86 KPDT 182107
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
207 PM PDT Wed Jul 18 2018

...HOT WITH GUSTY WINDS AND LOW HUMIDITY TODAY AND THURSDAY...

.Breezy to windy conditions will continue through this evening
then gradually decrease overnight. Winds will increase again during
the day on Thursday. The combination of gusty winds...low humidity...
and very dry vegetation will threaten areas with extreme fire 
behavior.

ORZ640-641-WAZ641-675-190515-
/O.NEW.KPDT.FW.W.0008.180719T1700Z-180720T0400Z/
/O.CON.KPDT.FW.W.0007.000000T0000Z-180719T0300Z/
Central Mountains of Oregon-Lower Columbia Basin of Oregon-
Lower Columbia Basin of Washington-
Eastern Washington Southern Columbia Basin-
207 PM PDT Wed Jul 18 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 610, 640,
641, AND 675...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM PDT THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITY...

The National Weather Service in Pendleton has issued a Red Flag
Warning, which is in effect from 10 AM to 9 PM PDT Thursday. 

* AFFECTED AREA...In Washington...fire zones 641 and 675 covering
  the southern Kittitas and southern Yakima Valleys as well as the
  Lower Columbia Basin. In Oregon...fire zones 640 and 641
  covering central and north central Oregon and the Lower 
  Columbia Basin. 

* TIMING...Winds will gradually decrease overnight but increase
  again on Thursday. 

* WIND...Southwest to west wind 10 to 20 mph with local gusts to 
  30 mph.

* HUMIDITY...10 to 20 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ORZ639-WAZ639-190515-
/O.NEW.KPDT.FW.W.0008.180719T1700Z-180720T0400Z/
/O.CON.KPDT.FW.W.0007.000000T0000Z-180719T0300Z/
East Slopes of the Northern Oregon Cascades-
East Slopes of the Southern Washington Cascades-
207 PM PDT Wed Jul 18 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 639...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM PDT THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITY...

The National Weather Service in Pendleton has issued a Red Flag
Warning, which is in effect from 10 AM to 9 PM PDT Thursday. 

* AFFECTED AREA...Washington and Oregon fire zone 639 covering 
  the Simcoe Highlands...the Eastern Columbia River Gorge...and 
  the east slopes of the Mount Hood National Forest. 

* TIMING...Windy conditions will continue through this evening
  then decrease overnight. However, winds will increase again
  Thursday morning and become windy during the day.

* WIND...West winds 20 to 30 mph with local gusts to 35 mph.

* HUMIDITY...15 to 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Winds will likely pose significant fire suppression problems 
  for the Substation Wildfire. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ORZ610-190300-
/O.CON.KPDT.FW.W.0007.000000T0000Z-180719T0300Z/
East Slopes of Central Oregon Cascades-
207 PM PDT Wed Jul 18 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 610...

* AFFECTED AREA...In Oregon...fire zone 610 covering the east
  slopes of the Oregon Cascades.

* TIMING...Winds will remain breezy through the afternoon and
  evening then decrease overnight. 

* WIND...West to Northwest wind 10 to 20 mph with local gusts 
  to 30 mph.

* HUMIDITY...15 to 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this red flag warning went out at Jul 16, 2:13 PM PDT, 0 minutes earlier.

Area forecast discussion, Jul 16, 2:13 PM PDT, 0 minutes before
Area Forecast Discussion
National Weather Service Pendleton OR
213 PM PDT Mon Jul 16 2018

.SHORT TERM...Tonight through Friday...A weak upper level
disturbance will continue to slowly move eastward over the area and
exit into Idaho overnight. There will be some isolated to scattered
showers and or thunderstorms over portions of central Oregon through
this evening mainly to the east of Bend and Redmond. The northern
extent of the showers and or thunderstorms will likely be the
Elkhorn and Wallowa mountains with a possible shower or
thunderstorms moving off the mountains and over the Grande Ronde and
Wallowa valleys as they fall apart.

Following the the departure of the upper level disturbance the
forecast area will remain under a dry westerly flow through Friday.
Temperatures will remain hot on Tuesday warranting the continuation
of some heat advisories but then followed by slightly cooler through
the rest of the work week. Locally breezy conditions will develop
along portions of the East Slopes of the Cascades and through the
Columbia River Gorge each afternoon and evening under this pattern
resulting in some Fire Weather concerns addressed in the Fire
Weather section of the AFD below.

.LONG TERM...Friday Night through Monday...The forecast area
will remain in westerly flow between a low/trough in Canada and an
upper level ridge with monsoonal flow over the Southwestern U.S.
through the long term period. Friday through Sunday morning an upper
level low and trough will move west across southwestern Canada and
the Pacific Northwest. The main focus of the system will remain in
Canada so no precipitation is expected in eastern WA. Southwest
upper level flow will suppress any subtropical moisture to the south
or southeast so do not expect any precipitation in OR. Skies will be
generally clear or mostly clear through the period. Temperatures
will cool off slightly Saturday and Sunday due to cooler air aloft
from the trough. Sunday evening and Monday an upper level ridge will
build offshore and temperatures will increase again slightly.
Coonfield

&&

.AVIATION...00Z TAFs...VFR conditions are expected for the
next 24 hours. Scattered mid and high level clouds will decrease
tonight as a weak disturbance moves east. Isolated thunderstorms
have developed in Grant and Wheeler Counties along the southern
fringes of the area. While a storm or two affecting KRDM or KBDN is
possible until 04Z, probability is too low to include in TAFs. Winds
are expected to remain below 12 kts though a few stronger gusts will
be possible this afternoon and early evening at KDLS, KRDM and KBDN.
76

&&

.FIRE WEATHER...Thunderstorms this afternoon and evening
will be in our far southern zones, mainly south of Long Creek and
Bend. Lightning coverage will not meet red flag criteria, but there
is a potential for new fire starts as thunderstorms will be high-
based and not likely to produce wetting rain. The focus for red flag
conditions will turn to gusty winds and low humidity Tuesday and
Wednesday. A strengthening onshore flow will allow cool marine air
to spread through the Columbia River Gorge Tuesday afternoon then
through the Cascade gaps Tuesday evening as the marine layer
deepens. The marine push will be stronger on Wednesday. The humidity
will increase on Wednesday but not enough to make a big improvement
in the overall fire weather conditions.  Therefore, Red Flag
Warnings will be issued for Tuesday afternoon through Wednesday
evening and will cover the Eastern Columbia River Gorge, Simcoe
Highlands, the southern Kittitas Valley and Hanford District, the
Oregon Columbia Basin, the east slopes of the Oregon Cascades, and
central and north central Oregon.  Wister

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  66 101  63  95 /   0   0   0   0
ALW  67 102  65  96 /   0   0   0   0
PSC  64 103  64  97 /   0   0   0   0
YKM  62 102  62  95 /   0   0   0   0
HRI  63 104  65  99 /   0   0   0   0
ELN  62 100  62  93 /   0   0   0   0
RDM  56  99  54  93 /  10   0   0   0
LGD  61  98  56  91 /  20   0   0   0
GCD  63  97  58  92 /  20   0   0   0
DLS  65  98  65  92 /   0   0   0   0

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...Red Flag Warning from 2 PM Tuesday to 10 PM PDT Wednesday for
     ORZ639.

     Heat Advisory until 9 PM PDT this evening for ORZ041.

     Red Flag Warning from 4 PM Tuesday to 10 PM PDT Wednesday for
     ORZ610-640-641.

     Heat Advisory until 9 PM PDT Tuesday for ORZ044-507.

WA...Red Flag Warning from 2 PM Tuesday to 10 PM PDT Wednesday for
     WAZ639.

     Heat Advisory until 9 PM PDT this evening for WAZ024.

     Red Flag Warning from 4 PM Tuesday to 10 PM PDT Wednesday for
     WAZ675.

     Heat Advisory until 9 PM PDT Tuesday for WAZ026>029.

&&

91/76/76

Nearby

Red Flag Warnings in Washington, 2018Red Flag Warnings in Oregon, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.